MAUDE Adverse Event Report: STRYKER GMBH T2 - END CAP D10 MM, +2 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH T2 - END CAP D10 MM, +2 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 18320002S
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
As reported: "after inserting the t2 proximal humeral nail, the end cap +2 failed to engage and could not be inserted.Subsequently, an attempt to insert 0mm end cap also failed to engage.Despite thorough visualization and careful preparation, insertion remained impossible.Ultimately, the procedure was completed without the end cap.".
 
Additional Manufacturer Narrative
The reported event could be confirmed, since the returned device matches the alleged failure.The device inspection revealed the following: the received end cap showed signs of usage evident by presence of scratch marks on top.The threads of the end cap were completely deformed and flattened.The nature of deformation indicates towards cross threading during insertion, potentially due to misalignment.The returned end cap was attempted to be assembled with a sample nail because of the deformation, the end cap couldn't be inserted completely.Hence the alleged issue is confirmed.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.Based on the above investigation, the issue is deemed to be user related.The deformation in the threads of the end cap indicates towards potential misalignment during insertion, which led to resistance during insertion because of cross threading.If any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
T2 - END CAP D10 MM, +2 MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23708494
Report Number0008031020-2025-02120
Device Sequence Number10649602
Product Code HSB
UDI-Device Identifier04546540379740
UDI-Public(01)04546540379740(17)290531(10)K1BA68C
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K032523
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number18320002S
Device Lot NumberK1BA68C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age42 YR
Patient SexUnknown
Patient Weight100 KG